I had belotero injected 4 weeks ago and 8 days ago I had it dissolved. I still have some superficial product remaining In Tear trough which is just enough to bother me in some lighting. Is it risky to have the remaining belotero dissolved? How long do you think it will last if I leave it? Thank you!
Should I Dissolve Remaining Superficial Filler?
Doctor Answers 4
Dissolving remaining superficial filler?
In general Belotero is suppose to last anywhere from 6-12 months, though some find that it lasts only 3-4 months. It is not risky to have the remaining Belotero dissolved if you are not happy with its appearance. As someone else noted, it is best to wait a 2-3 of weeks from the first hyaluronidase injection before injection again. (This answer is not intended nor implied to be a substitute for medical advice. The information presented in this posting is for patients’ general education only. Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)
Should I dissolve remaining superficial belotero?
Hyaluronidase often needs to be repeated a week or so after the first time. It is safe if injected properly and should break down the remaining product. Belotero doesn't last as long as Juvederm or Restylane but it can be a few months anyway You should massage gently or see your doctor for a Hyaluronidase touch up.
Using hyaluronidase to dissolve Belotero
It not risky to dissolve the remaining Belotero filler as long as Hyaluronidase is injected properly. I prefer to wait for about 2 to 3 weeks after initial Hyaluronidase before injecting it again. If you are seeing improvement, maybe it's a good idea to observe it a bit longer before reinjecting it.
You might also like...
If you leave the remaining Belotero under your eyes, I doubt it would last for more than another six months, although sometimes it could last a bit longer in that area. I do not think it is risky to have the remaining portion dissolved with hyaluronidase. It's really a question of how much it bothers you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.